Translator Disclaimer
1995 Boundary and periodic value problems for systems of differential equations under Bernstein-Nagumo growth condition
Marlène Frigon
Differential Integral Equations 8(7): 1789-1804 (1995).

Abstract

In this paper, we establish some existence results for boundary and periodic value problems for systems of nonlinear differential equations with right-hand side satisfying a Berntein-Nagumo growth condition. Hartman's condition ($|f| \le 2k(\langle x,f\rangle + |x'|^2) + K$) is not assumed. This assumption is replaced by one which is automatically satisfied in the scalar case.

Citation

Download Citation

Marlène Frigon. "Boundary and periodic value problems for systems of differential equations under Bernstein-Nagumo growth condition." Differential Integral Equations 8 (7) 1789 - 1804, 1995.

Information

Published: 1995
First available in Project Euclid: 12 May 2013

zbMATH: 0831.34021
MathSciNet: MR1347980

Subjects:
Primary: 34B15
Secondary: 34C25, 47H15, 47N20

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.8 • No. 7 • 1995
Back to Top